Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 249847, 8 pages
Research Article

Differential and Statistical Approach to Partial Model Matching

School of Information Science and Engineering, Central South University, Changsha 410083, China

Received 2 December 2012; Accepted 23 December 2012

Academic Editor: Sheng-Yong Chen

Copyright © 2013 Kehua Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kehua Guo, Yongling Liu, and Guihua Duan, “Differential and Statistical Approach to Partial Model Matching,” Mathematical Problems in Engineering, vol. 2013, Article ID 249847, 8 pages, 2013. doi:10.1155/2013/249847